Alert archive / Nebraska / Wind Advisories in 2010
Wind Advisory 3, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Feb 14, 2010, 2:27 AM MST for 25 counties in Nebraska. It took effect at Feb 14, 2010, 3:00 AM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 14, 2010, 2:27 AM MST (09:27 UTC)
- In effect from
- Feb 14, 2010, 3:00 AM MST
- Expired
- Feb 14, 2010, 5:00 PM MST
- In force
- 14 hr
- Issued by
- NWS North Platte, NE
All 25 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 29 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.5 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 780 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
399 WWUS73 KLBF 140927 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 327 AM CST SUN FEB 14 2010 ...STRONG WINDS TODAY... A STRONG ARCTIC COLD FRONT AND UPPER LEVEL DISTURBANCE MOVING SOUTH OUT OF THE DAKOTAS WILL PRODUCE STRONG NORTHWEST WINDS ACROSS PARTS OF NEBRASKA. THE UPPER LEVEL DISTURBANCE IS EXPECTED TO TRACK THROUGH THE MISSOURI BASIN TODAY. NEZ022>026-035>038-056>059-069>071-150000- /O.NEW.KLBF.WI.Y.0003.100214T1000Z-100215T0000Z/ GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-CUSTER- DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD... DUNNING...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 327 AM CST SUN FEB 14 2010 /227 AM MST SUN FEB 14 2010/ ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING. * NORTHWEST WINDS WILL CONTINUE STRONG TODAY AND WEAKEN AROUND NIGHTFALL. * NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45 MPH. * THE STRONG WINDS AND TEMPERATURES IN THE TEENS AND 20S WILL PRODUCE WIND CHILL READINGS AS LOW AS MINUS 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ005>010-027>029-150000- /O.NEW.KLBF.WI.Y.0003.100214T1800Z-100215T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD- WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT 327 AM CST SUN FEB 14 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * SNOW SHOWER ACTIVITY WILL END BY NOON BUT NORTHWEST WINDS WILL REMAIN STRONG THROUGHOUT THE AFTERNOON AND DECREASE AROUND NIGHTFALL. * NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 45 MPH. * THE STRONG WINDS AND TEMPERATURES IN THE TEENS WILL PRODUCE WIND CHILL READINGS AS LOW AS MINUS 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
4 follow-up statements
805 WWUS73 KLBF 141107 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 507 AM CST SUN FEB 14 2010 ...STRONG WINDS TODAY... A STRONG ARCTIC COLD FRONT AND UPPER LEVEL DISTURBANCE MOVING SOUTH OUT OF THE DAKOTAS WILL PRODUCE STRONG NORTHWEST WINDS ACROSS PARTS OF NEBRASKA. THE UPPER LEVEL DISTURBANCE IS EXPECTED TO TRACK THROUGH THE MISSOURI BASIN TODAY. NEZ022>026-035>038-056>059-069>071-141915- /O.CON.KLBF.WI.Y.0003.000000T0000Z-100215T0000Z/ GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-CUSTER- DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD... DUNNING...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 507 AM CST SUN FEB 14 2010 /407 AM MST SUN FEB 14 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING. * NORTHWEST WINDS WILL CONTINUE STRONG TODAY AND WEAKEN AROUND NIGHTFALL. * NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 50 MPH. * THE STRONG WINDS AND TEMPERATURES IN THE TEENS AND 20S WILL PRODUCE WIND CHILL READINGS AS LOW AS MINUS 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ005>010-027>029-141915- /O.CON.KLBF.WI.Y.0003.100214T1800Z-100215T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD- WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT 507 AM CST SUN FEB 14 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * SNOW SHOWER ACTIVITY WILL END BY NOON BUT NORTHWEST WINDS WILL REMAIN STRONG THROUGHOUT THE AFTERNOON AND DECREASE AROUND NIGHTFALL. * NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS TO 50 MPH. * THE STRONG WINDS AND TEMPERATURES IN THE TEENS WILL PRODUCE WIND CHILL READINGS AS LOW AS MINUS 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
870 WWUS73 KLBF 141744 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1144 AM CST SUN FEB 14 2010 ...STRONG WINDS TODAY... A STRONG ARCTIC COLD FRONT AND UPPER LEVEL DISTURBANCE MOVING SOUTH OUT OF THE DAKOTAS WILL PRODUCE STRONG NORTHWEST WINDS ACROSS PARTS OF NEBRASKA. THE UPPER LEVEL DISTURBANCE IS EXPECTED TO TRACK THROUGH THE MISSOURI BASIN TODAY. NEZ022>026-035>038-056>059-069>071-150000- /O.CON.KLBF.WI.Y.0003.000000T0000Z-100215T0000Z/ GARDEN-GRANT-HOOKER-THOMAS-BLAINE-ARTHUR-MCPHERSON-LOGAN-CUSTER- DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...HYANNIS...MULLEN...THEDFORD... DUNNING...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 1144 AM CST SUN FEB 14 2010 /1044 AM MST SUN FEB 14 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING. * NORTHWEST WINDS WILL CONTINUE STRONG TODAY AND WEAKEN AROUND NIGHTFALL. * NORTHWEST WINDS AT 30 TO 35 MPH WITH GUSTS TO 50 MPH. * THE STRONG WINDS AND TEMPERATURES IN THE TEENS AND 20S WILL PRODUCE WIND CHILL READINGS AS LOW AS MINUS 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NEZ005>010-027>029-150000- /O.CON.KLBF.WI.Y.0003.100214T1800Z-100215T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-LOUP-GARFIELD- WHEELER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...TAYLOR...BURWELL...BARTLETT 1144 AM CST SUN FEB 14 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * NORTHWEST WINDS WILL REMAIN STRONG THROUGHOUT THE AFTERNOON AND DECREASE AROUND NIGHTFALL. * NORTHWEST WINDS AT 30 TO 35 MPH WITH GUSTS TO 50 MPH. * THE STRONG WINDS AND TEMPERATURES IN THE TEENS WILL PRODUCE WIND CHILL READINGS AS LOW AS MINUS 10. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
962 WWUS73 KLBF 142139 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CST SUN FEB 14 2010 ...STRONG WINDS INTO EARLY EVENING... A STRONG STORM SYSTEM MOVING INTO MISSOURI WILL CONTINUE TO PRODUCE STRONG NORTHWEST WINDS ACROSS PARTS OF NEBRASKA THROUGH EARLY EVENING. NEZ005>010-022>029-035>038-056>059-069>071-150000- /O.CON.KLBF.WI.Y.0003.000000T0000Z-100215T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER- THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER- DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN... THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR... TRYON...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 339 PM CST SUN FEB 14 2010 /239 PM MST SUN FEB 14 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING. * NORTHWEST WINDS WILL CONTINUE STRONG THROUGH EARLY EVENING. * NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ POWER
745 WWUS73 KLBF 150009 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 609 PM CST SUN FEB 14 2010 NEZ005>010-022>029-035>038-056>059-069>071-150115- /O.EXP.KLBF.WI.Y.0003.000000T0000Z-100215T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER- THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER- DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN... THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR... TRYON...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS 609 PM CST SUN FEB 14 2010 /509 PM MST SUN FEB 14 2010/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WIND SPEED IN WESTERN AND NORTH CENTRAL NEBRASKA HAD DECREASED TO BELOW 30 MPH SUSTAINED. $$ SPRINGER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Feb 14, 2:19 AM MST, 8 minutes earlier.
Area forecast discussion, Feb 14, 2:19 AM MST, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 319 AM CST SUN FEB 14 2010 .DISCUSSION... H5 HAND ANALYSIS SHOWING RIDGING FROM SOUTHERN GREENLAND TO H.BAY WHERE IT IS JOINING SHARP WESTERN RIDGE FROM SOUTHERN CAL AND NORTHERN ROCKIES. THIS LEAVING LOW PRESSURE TRAPPED IN THE ACROSS N.CENTRAL AND N.EAST CONUS INCLUDING THE COMPACT BUT RATHER VIGOROUS LOW SWINGING THROUGH EASTERN SDAKOTA/NE NEB THIS MORNING. THIS SYSTEM HAS ALREADY PUSHED ARCTIC FRONT THROUGH S.NEB AND KANSAS THE PAST 6 HOURS AND NOW WRAP AROUND MOISTURE IS THREATENING TO BRING BRIEF SHOT OF SNOW TO NORTHEAST CWA THIS MORNING. UPSTREAM VSBYS HAVE BEEN AOB 1/2SM WITH WINDS GUSTING UP NEAR 40 MPH. SOME CONCERN THIS MORNING FOR DETERIORATING TRAVEL CONDITIONS IN NORTH CENTRAL NEB AND HAVE OPTED FOR BRIEF WW ADVZY. NOT EXPECTING MUCH SNOW BUT AS PAST FEW WEEKS HAVE PROVEN ANY STRONG WINDS SEEMS TO LEAD TO PROBLEMS ACROSS THIS AREA WITH THE DEEPER SNOW PACK. FARTHER SOUTH AND WEST SNOW WILL NOT BE THE PROBLEM BUT LOW END WIND ADVZY LOOKS LIKE A GOOD BET WITH STRONG WINDS ALOFT AND SOME DEGREE OF CAA...AIDING A TIGHTENING PRESSURE GRADIENT AS THE ARCTIC HIGH BUILDS DOWN THE HIGH PLAINS AND SFC LOW ORGANIZES OVER THE OHIO VALLEY. WINDS WILL REMAIN STRONG OVERNIGHT AND CONFIDENCE NOT REAL HIGH THAT ADVZY CONDITIONS WILL PERSIST...BUT ANOTHER CORE OF STRONG WINDS ROTATES THROUGH EASTERN NEB WITH PERSISTANT TIGHT PRESSURE GRADIENT. TIME OF DAY AND LLVL WAA ARE FACTORS THAT LED TO 00Z EXPIRATION TIME...BUT THIS CAN BE RE-EVALUATED FOR EXTENSION LATER TODAY. TEMPS TODAY ON TRACK FROM PAST FEW DAYS AND ONLY MADE A FEW TWEAKS DOWNWARD FROM THE BC MOS GUIDANCE. ARCTIC HIGH PRESSURE WILL CONTINUE TO FEED INTO PLAINS BUT SOME MODIFICATION BY PACIFIC AIR LOOKS TO TAKE PLACE MONDAY NIGHT INTO MID WEEK AND TEMPS SHOULD BEGIN A SLOW REBOUND TO NEAR SEASONAL OVER SNOW FREE AREAS BY WEDNESDAY. AGAIN SIDED WITH BC MOS FOR A BASE AND TWEAKED TEMPS OVER DEEPER SNOW PACK OF NW AND NORTHEAST CORNERS...WITH DRY CONDITIONS IN PLACE. COLDEST NIGHT CONTINUE TO LOOK TO BE OVER NORTHWEST WHERE CLEARER SKIES AND LIGHTEST WINDS EXPECTED NEAR RIDGE AXIS NEXT FEW MORNINGS. WINDS AND CLOUDS SHOULD KEEP TEMPS UP A LITTLE BIT IN THE NORTHEAST. MODELS STILL FIGHTING WITH DEVELOPMENT OF THE NEXT WESTERN H.BAY SYSTEM TO DROP INTO PLAINS. GFS SEEMS TO BE OUTLIER ATTM BY PHASING THIS SYSTEM WITH ENERGY MOVING INTO PAC NW. GEM/EURO SIMILAR IN KEEPING THESE SYSTEMS SEPERATE THOUGH BEYOND 96 HOURS EVEN THESE TWO SOLNS ARE QUITE DIFFERENT. HOWEVER ALL THREE SOLNS HINT AT INCREASING UPGLIDE IN TO HIGH PLAINS LATE WED NIGHT INTO THURSDAY AS CYCLOGENESIS IN E.COLORADO STRENGTHENS LLVL EASTERLIES INTO WESTERN NEB AS UPPER FLOW BACKS TO THE SOUTHWEST AHEAD OF THE WESTERN ENERGY. SO HAVE INTRODUCED SMALL POPS IN THE WEST...OTHERWISE NOT BIG CHANGES ATTM. && .AVIATION... THIS MORNING...WIDESPREAD MVFR...AREAS OF IFR AND ISOLATED LIFR WILL SPREAD SOUTH OUT OF SD AND THROUGH NORTHEAST NEB...ROUGHLY ALONG AND EAST OF HIGHWAY 83 AND NORTH OF NEB HIGHWAY 2. WINDS WILL RUN 32025G40KT WITH VSBY FALLING TO AS LOW AS 1/2SM IN SN BLSN AND CIGS VV006. ELSEWHERE...VFR WITH AREAS OF MVFR IN SCATTERED SHSN. CIGS NEAR OVC020 IN SCATTERED SHSN AND VSBY FALLING TO 3SM IN -SHSN...MAINLY NORTH OF NEB HIGHWAY 2. THIS AFTERNOON...AREAS OF MVFR ALONG AND NORTH OF NEB HIGHWAY 2 WITH SCATTERED SHSN REDUCING VSBY TO 3SM AND CIGS NEAR OVC025. WINDS CONTINUE AT 32025G40KT. TONIGHT...ALL AREAS VFR. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL 6 PM CST /5 PM MST/ THIS EVENING FOR NEZ022>026-035>038-056>059-069>071. WINTER WEATHER ADVISORY UNTIL NOON CST TODAY FOR NEZ005>010- 027>029. WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR NEZ005>010-027>029. && 13/CDC
Hazardous weather outlook, Feb 13, 2:28 PM MST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CST SAT FEB 13 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-141000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 328 PM CST SAT FEB 13 2010 /228 PM MST SAT FEB 13 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. AN ARCTIC COLD FRONT WILL CONTINUE TO MOVE SOUTH BRINGING A CHANCE FOR LIGHT SNOW AND GUSTY NORTHWEST WINDS. THE NORTHWEST WINDS WILL LIMIT ACCUMULATIONS TO AN INCH OR LESS ACROSS THE NORTH WHERE BLOWING SNOW MAY ALSO REDUCE VISIBILITIES TO A MILE AT TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 2:27 AM MST | Winter Weather Advisory | LBF | Boyd, Brown, Cherry, Garfield, Holt, Keya Paha and 3 more | 8 hr |
| Feb 14, 10:42 AM MST | Winter Weather Advisory | LBF | Boyd, Garfield, Holt, Keya Paha, Rock, Wheeler | 6 hr |
Nearby
Wind Advisories in Nebraska, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.